I take 2mgs, 3x a day.
Yes, there can be dangerous interactions between these two drugs.
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2012 • 5 answers
Posted 13 Feb 2012 • 1 answer
Posted 26 Apr 2012 • 2 answers
I am not sure we are using the drug interaction section correctly. Can you give me the steps?(prof)?
Posted 7 Jan 2014 • 2 answers
Posted 17 Jan 2016 • 2 answers